# SDR COMA0860212

- Difficulty date: April 6, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 28,570 hours, 25,725 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Part serial: 470
- Condition: Faulty
- Location: Windshield Heat
- Part time: 28,570 hours, 25,725 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5620 - EN ROUTE CVG-YUL RECEIVED A LEFT WINDSHIELD CAUTION MESSAGE, FLIGHT RETURNED TO CVG.  REPLACED THE LEFT WINDSHIELD HEAT CONTROLLER.
